×

zbMATH — the first resource for mathematics

The existence of positive solutions for nonlinear singular boundary value system with \(p\)-Laplacian. (English) Zbl 1111.34020
Summary: We study the existence of positive solutions for the following nonlinear singular boundary value with \(p\)-Laplacian \[ \begin{cases} (\varphi_p(u'))+ a(t)f(u(t))=0,\quad & 0<t<1,\\ \alpha\varphi_p(u(0))-\beta \varphi_p(u'(0))=0,\quad & \gamma\varphi_p(u(1)\bigr)+\delta \varphi_p\bigl(u'(1))=0,\end{cases} \] with \(\varphi_p(s)=|s|^{p-2}s\), \(p>1\) and \(f\) is a lower semi-continuous function. By using the fixed-point theorem of cone expansion compression of norm type, the existence of positive solutions and of infinitely many positive solutions is obtained.

MSC:
34B16 Singular nonlinear boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wang, H.Y., On the existence of positive solutions for semilinear elliptic equations in the annulus, J. differen. eqs., 109, 1-7, (1994) · Zbl 0798.34030
[2] Bandle, C.V.; Kwong, M.K., Semilinear elliptic problems in annular domains, J.appl. math. phys. ZAMP, 40, 245-257, (1989) · Zbl 0687.35036
[3] Wei, Z.L., Positive solutions of singular boundary value problems of negative exponent Emden-Fowler equations, Acta math. sin., 41, 3, 653-662, (1998), (in Chinese) · Zbl 1027.34024
[4] Wei, Z.L., Positive solutions of singular Dirichlet boundary value problems, Chin. ann. math., 20, A, 543-552, (1999), (in Chinese) · Zbl 0948.34501
[5] Gatica, J.A.; Oliker, V.; Waltman, P., Singular boundary value problems for second order ordinary differential equation, J. differen. eqs., 79, 62-78, (1989) · Zbl 0685.34017
[6] Ma, Y.Y., Positive solutions of singular second order boundary value problems, Acta. math. sin., 41, 6, 1225-1230, (1998), (in Chinese) · Zbl 1027.34025
[7] Kaufmann, E.R.; Kosmatov, N., A multiplicity result for a boundary value problem with infinitely many singularities, J. math. anal. appl., 269, 444-453, (2002) · Zbl 1011.34012
[8] Wong, F.H., The existence of positive solutions for m-Laplacian BVPs, Appl. math. lett., 12, 12-17, (1999)
[9] He, X.M., The existence of positive solutions of p-Laplacian equation, Acta. math. sin., 46, 4, 805-810, (2003) · Zbl 1056.34033
[10] Liu, B., Positive solutions there-points boundary value problems for one-dimensional p-Laplacian with infinitely many singularities, Appl. math. lett., 17, 655-661, (2004) · Zbl 1060.34006
[11] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cone, (1988), Academic Press Sandiego · Zbl 0661.47045
[12] Guo, D.; Lakshmikantham, V.; Liu, X., Nonlinear integral equations in abstract spaces, (1996), Kluwer Academic Publishers · Zbl 0866.45004
[13] Deimling, K., Nonlinear functional analysis, (1980), Springer-Verlag Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.